Convergence of algorithms of decomposition type for the eigenvalue problem

Watkins DS, Elsner L (1991)
Linear algebra and its applications 143: 19-47.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor/in
;
Abstract / Bemerkung
We develop the theory of convergence of a generic GR algorithm for the matrix eigenvalue problem that includes the QR,LR,SR, and other algorithms as special cases. Our formulation allows for shifts of origin and multiple GR steps. The convergence theory is based on the idea that the GR algorithm performs nested subspace iteration with a change of coordinate system at each step. Thus the convergence of the GR algorithm depends on the convergence of certain sequences of subspaces. It also depends on the quality of the coordinate transformation matrices, as measured by their condition numbers. We show that with a certain obvious shifting strategy the GR algorithm typically has a quadratic asymptotic convergence rate. For matrices possessing certain special types of structure, cubic convergence can be achieved.
Erscheinungsjahr
1991
Zeitschriftentitel
Linear algebra and its applications
Band
143
Seite(n)
19-47
ISSN
0024-3795
Page URI
https://pub.uni-bielefeld.de/record/1780834

Zitieren

Watkins DS, Elsner L. Convergence of algorithms of decomposition type for the eigenvalue problem. Linear algebra and its applications. 1991;143:19-47.
Watkins, D. S., & Elsner, L. (1991). Convergence of algorithms of decomposition type for the eigenvalue problem. Linear algebra and its applications, 143, 19-47. doi:10.1016/0024-3795(91)90004-G
Watkins, D. S., and Elsner, L. (1991). Convergence of algorithms of decomposition type for the eigenvalue problem. Linear algebra and its applications 143, 19-47.
Watkins, D.S., & Elsner, L., 1991. Convergence of algorithms of decomposition type for the eigenvalue problem. Linear algebra and its applications, 143, p 19-47.
D.S. Watkins and L. Elsner, “Convergence of algorithms of decomposition type for the eigenvalue problem”, Linear algebra and its applications, vol. 143, 1991, pp. 19-47.
Watkins, D.S., Elsner, L.: Convergence of algorithms of decomposition type for the eigenvalue problem. Linear algebra and its applications. 143, 19-47 (1991).
Watkins, David S., and Elsner, Ludwig. “Convergence of algorithms of decomposition type for the eigenvalue problem”. Linear algebra and its applications 143 (1991): 19-47.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:35Z
MD5 Prüfsumme
c5b3230f5f39cba10b89f68bedaa96e9